Items where Author is "Shang, Yilun"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 71.

Article

Shang, Yilun (2022) Constrained Consensus in State-Dependent Directed Multiagent Networks. IEEE Transactions on Network Science and Engineering. pp. 1-10. ISSN 2334-329X (In Press)

Saha, Laxman, Basak, Mithun, Tiwary, Kalishankar, Das, Kinkar Chandra and Shang, Yilun (2022) On the Characterization of a Minimal Resolving Set for Power of Paths. Mathematics, 10 (14). p. 2445. ISSN 2227-7390

Shang, Yilun (2022) Resilient tracking consensus over dynamic random graphs: A linear system approach. European Journal of Applied Mathematics. pp. 1-16. ISSN 0956-7925 (In Press)

Su, Guifu, Wang, Shuai, Du, Junfeng, Gao, Mingjing, Das, Kinkar Chandra and Shang, Yilun (2022) Sufficient Conditions for a Graph to Be ℓ-Connected, ℓ-Deficient, ℓ-Hamiltonian and ℓ−-Independent in Terms of the Forgotten Topological Index. Mathematics, 10 (11). p. 1802. ISSN 2227-7390

Shang, Yilun (2022) Practical consensus for heterophilous multiagent networks with constrained states. Journal of the Franklin Institute. ISSN 0016-0032 (In Press)

Shang, Yilun (2022) Scaled consensus and reference tracking in multiagent networks with constraints. IEEE Transactions on Network Science and Engineering, 9 (3). pp. 1620-1629. ISSN 2334-329X

Shang, Yilun (2022) Sombor index and degree-related properties of simplicial networks. Applied Mathematics and Computation, 419. p. 126881. ISSN 0096-3003

Shang, Yilun (2022) Percolation of interdependent networks with limited knowledge. Physical Review E, 105 (4). 044305. ISSN 2470-0045

Shang, Yilun (2022) Median-based resilient consensus over time-varying random networks. IEEE Transactions on Circuits and Systems II: Express Briefs, 69 (3). pp. 1203-1207. ISSN 1549-7747

Ganie, Hilal A. and Shang, Yilun (2022) On the spectral radius and energy of signless Laplacian matrix of digraphs. Heliyon, 8 (3). e09186. ISSN 2405-8440

Shang, Yilun (2022) A system model of three-body interactions in complex networks: Consensus and conservation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 478 (2258). p. 20210564. ISSN 1364-5021

Shang, Yilun (2022) Interval consensus of switched multiagent systems. International Journal of Systems Science, 53 (2). pp. 351-362. ISSN 0020-7721

Saha, Laxman, Lama, Rupen, Tiwary, Kalishankar, Das, Kinkar Chandra and Shang, Yilun (2022) Fault-Tolerant Metric Dimension of Circulant Graphs. Mathematics, 10 (1). e124. ISSN 2227-7390

Shang, Yilun (2022) Resilient Cluster Consensus of Multiagent Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 52 (1). pp. 346-356. ISSN 2168-2216

Sharma, Monalisha, Nath, Rajat Kanti and Shang, Yilun (2021) On g-Noncommuting Graph of a Finite Group Relative to Its Subgroups. Mathematics, 9 (23). p. 3147. ISSN 2227-7390

Sice, Petia, Rauch, Laurie, Elvin, Garry, Riachy, Chirine, Walton, Lee, Shang, Yilun and Sice, Marianne (2021) Impact of Slow Rhythmic Movement on State of Coherence and Integrative Wellbeing. Systemist, 42 (1). pp. 3-22. ISSN 0961-8309 (In Press)

Shang, Yilun (2021) Generalized k-cores of networks under attack with limited knowledge. Chaos, Solitons & Fractals, 152. p. 111305. ISSN 0960-0779

Shamsher, Tahir, Bhat, Mushtaq, Pirzada, Shariefuddin and Shang, Yilun (2021) Ordering of minimal energies in unicyclic signed graphs. Revista de la Union Matematica Argentina. ISSN 0041-6932 (In Press)

Nath, Rajat Kanti, Sharma, Monalisha, Dutta, Parama and Shang, Yilun (2021) On r-Noncommuting Graph of Finite Rings. Axioms, 10 (3). p. 223. ISSN 2075-1680

Nath, Rajat Kanti, Fasfous, Walaa Nabil Taha, Das, Kinkar Chandra and Shang, Yilun (2021) Common Neighborhood Energy of Commuting Graphs of Finite Groups. Symmetry, 13 (9). p. 1651. ISSN 2073-8994

Shang, Yilun (2021) A Note on the Majority Dynamics in Inhomogeneous Random Graphs. Results in Mathematics, 76 (3). p. 119. ISSN 1422-6383

Das, Kinkar Chandra and Shang, Yilun (2021) Some Extremal Graphs with Respect to Sombor Index. Mathematics, 9 (11). p. 1202. ISSN 2227-7390

Shang, Yilun (2021) Immunization of networks with limited knowledge and temporary immunity. Chaos: An Interdisciplinary Journal of Nonlinear Science, 31 (5). 053117. ISSN 1054-1500

Shang, Yilun (2021) Consensus formation in networks with neighbor-dependent synergy and observer effect. Communications in Nonlinear Science and Numerical Simulation, 95. p. 105632. ISSN 1007-5704

Shang, Yilun (2021) Percolation of attack with tunable limited knowledge. Physical Review E, 103 (4). 042316. ISSN 2470-0045

Baghipur, Maryam, Ghorbani, Modjtaba, Ganie, Hilal A. and Shang, Yilun (2021) On the Second-Largest Reciprocal Distance Signless Laplacian Eigenvalue. Mathematics, 9 (5). p. 512. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam, Pirzada, Shariefuddin and Shang, Yilun (2021) Some inequalities involving the distance signless Laplacian eigenvalues of graphs. Transactions on Combinatorics, 10 (1). pp. 9-29. ISSN 2251-8657

Rather, Bilal A., Pirzada, Shariefuddin, Naikoo, Tariq A. and Shang, Yilun (2021) On Laplacian Eigenvalues of the Zero-Divisor Graph Associated to the Ring of Integers Modulo n. Mathematics, 9 (5). p. 482. ISSN 2227-7390

Sun, Shaowei, Das, Kinkar Chandra and Shang, Yilun (2021) On Maximal Distance Energy. Mathematics, 9 (4). p. 360. ISSN 2227-7390

Shang, Yilun (2021) Resilient group consensus in heterogeneously robust networks with hybrid dynamics. Mathematical Methods in the Applied Sciences, 44 (2). pp. 1456-1469. ISSN 0170-4214

Das, Kinkar, Çevik, Ahmet, Cangul, Ismail and Shang, Yilun (2021) On Sombor Index. Symmetry, 13 (1). p. 140. ISSN 2073-8994

Shang, Yilun (2021) Resilient Consensus for Expressed and Private Opinions. IEEE Transactions on Cybernetics, 51 (1). pp. 318-331. ISSN 2168-2267

Shang, Yilun (2021) Resilient Consensus for Robust Multiplex Networks with Asymmetric Confidence Intervals. IEEE Transactions on Network Science and Engineering, 8 (1). pp. 65-74. ISSN 2334-329X

Shang, Yilun (2020) Longest distance of a non-uniform dispersion process on the infinite line. Information Processing Letters, 164. p. 106008. ISSN 0020-0190

Shang, Yilun (2020) Resilient consensus in multi-agent systems with state constraints. Automatica, 122. p. 109288. ISSN 0005-1098

Shang, Yilun (2020) Resilient interval consensus in robust networks. International Journal of Robust and Nonlinear Control, 30 (17). pp. 7783-7790. ISSN 1049-8923

Wang, Zhao, Mao, Yaping, Das, Kinkar Chandra and Shang, Yilun (2020) Nordhaus–Gaddum-Type Results for the Steiner Gutman Index of Graphs. Symmetry, 12 (10). p. 1711. ISSN 2073-8994

Sice, Petia, Elvin, Garry, Riachy, Chirine, Shang, Yilun, Ogwu, Suzannah and Zink, Corinna (2020) Online Screening of X-System Music Playlists Using an Integrative Wellbeing Model Informed by the Theory of Autopoiesis. IEEE Access, 8. pp. 182307-182319. ISSN 2169-3536

Shang, Yilun (2020) Estrada Index and Laplacian Estrada Index of Random Interdependent Graphs. Mathematics, 8 (7). p. 1063. ISSN 2227-7390

Ye, Yamei and Shang, Yilun (2020) Finite-time median-related group consensus over directed networks. International Journal of Control, 93 (6). pp. 1485-1498. ISSN 0020-7179

Shang, Yilun (2020) Consensus and Clustering of Expressed and Private Opinions in Dynamical Networks Against Attacks. IEEE Systems Journal, 14 (2). pp. 2078-2084. ISSN 1932-8184

Shang, Yilun (2020) On the Structural Balance Dynamics Under Perceived Sentiment. Bulletin of the Iranian Mathematical Society, 46 (3). pp. 717-724. ISSN 1017-060X

Shang, Yilun (2020) Generalized k-core percolation on correlated and uncorrelated multiplex networks. Physical Review E, 101 (4). ISSN 2470-0045

Shang, Yilun (2020) Consensus of hybrid multi-agent systems with malicious nodes. IEEE Transactions on Circuits and Systems II: Express Briefs, 67 (4). pp. 685-689. ISSN 1549-7747

Alhevaz, Abdollah, Baghipur, Maryam, Das, Kinkar Ch. and Shang, Yilun (2020) Sharp Bounds on (Generalized) Distance Energy of Graphs. Mathematics, 8 (3). p. 426. ISSN 2227-7390

Shang, Yilun (2020) Multi-hop generalized core percolation on complex networks. Advances in Complex Systems. p. 2050001. ISSN 0219-5259

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal A. and Shang, Yilun (2020) The Generalized Distance Spectrum of the Join of Graphs. Symmetry, 12 (1). p. 169. ISSN 2073-8994

Shang, Yilun (2020) Generalized K-Core Percolation in Networks with Community Structure. SIAM Journal on Applied Mathematics, 80 (3). pp. 1272-1289. ISSN 0036-1399

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal Ahmad and Shang, Yilun (2019) On the Generalized Distance Energy of Graphs. Mathematics, 8 (1). p. 7. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal Ahmad and Shang, Yilun (2019) Bounds for the Generalized Distance Eigenvalues of a Graph. Symmetry, 11 (12). p. 1529. ISSN 2073-8994

Alhevaz, Abdollah, Darkooti, Mahsa, Rahbani, Hadi and Shang, Yilun (2019) Strong Equality of Perfect Roman and Weak Roman Domination in Trees. Mathematics, 7 (10). p. 997. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam and Shang, Yilun (2019) Merging the Spectral Theories of Distance Estrada and Distance Signless Laplacian Estrada Indices of Graphs. Mathematics, 7 (10). p. 995. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam and Shang, Yilun (2019) On Generalized Distance Gaussian Estrada Index of Graphs. Symmetry, 11 (10). ISSN 2073-8994

Shang, Yilun (2019) Attack robustness and stability of generalized k-cores. New Journal of Physics, 21. ISSN 1367-2630

Shang, Yilun (2019) Poisson approximation of induced subgraph counts in an inhomogeneous random intersection graph model. Bulletin of the Korean Mathematical Society, 56 (5). pp. 1199-1210. ISSN 1015-8634

Shang, Yilun (2019) Isoperimetric Numbers of Randomly Perturbed Intersection Graphs. Symmetry, 11 (4). ISSN 2073-8994

Shang, Yilun (2019) Subgraph Robustness of Complex Networks Under Attacks. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 49 (4). pp. 821-832. ISSN 2168-2216

Shang, Yilun (2019) Super Connectivity of Erdős–Rényi Graphs. Mathematics, 7 (3). ISSN 2227-7390

Shang, Yilun (2018) Percolation on random networks with proliferation. International Journal of Modern Physics B, 32 (32). p. 1850359. ISSN 0217-9792

Shang, Yilun (2018) Resilient consensus of switched multi-agent systems. Systems and Control Letters, 122. pp. 12-18. ISSN 0167-6911

Shang, Yilun, Li, Dequan, Peng, Zhaoxia, Heydari, Ali, Turkoglu, Kamran and Thunberg, Johan (2018) IEEE Access Special Section Editorial: Recent Developments in Consensus Problems for Complex Networked Systems. IEEE Access, 6. pp. 60993-60995. ISSN 2169-3536

Shang, Yilun (2018) Fixed-time group consensus for multi-agent systems with non-linear dynamics and uncertainties. IET Control Theory & Applications, 12 (3). pp. 395-404. ISSN 1751-8644

Shang, Yilun and Ye, Yamei (2017) Fixed-Time Group Tracking Control With Unknown Inherent Nonlinear Dynamics. IEEE Access, 5. pp. 12833-12842. ISSN 2169-3536

Li, Yusheng, Shang, Yilun and Yang, Yiting (2017) Clustering coefficients of large networks. Information Sciences, 382. pp. 350-358. ISSN 0020-0255

Shang, Yilun (2016) A combinatorial necessary and sufficient condition for cluster consensus. Neurocomputing, 216. pp. 611-616. ISSN 0925-2312

Shang, Yilun (2016) Finite-Time Weighted Average Consensus and Generalized Consensus Over a Subset. IEEE Access, 4. pp. 2615-2620. ISSN 2169-3536

Shang, Yilun (2015) Couple-group consensus of continuous-time multi-agent systems under Markovian switching topologies. Journal of the Franklin Institute, 352 (11). pp. 4826-4844. ISSN 0016-0032

Shang, Yilun (2014) An agent based model for opinion dynamics with random confidence threshold. Communications in Nonlinear Science and Numerical Simulation, 19 (10). pp. 3766-3777. ISSN 1007-5704

Shang, Yilun and Bouffanais, Roland (2014) Influence of the number of topologically interacting neighbors on swarm dynamics. Scientific Reports, 4 (1). p. 4184. ISSN 2045-2322

Shang, Yilun (2014) Vulnerability of networks: Fractional percolation on random graphs. Physical Review E, 89 (1). ISSN 1539-3755

Book

Shang, Yilun (2019) Harmonic Oscillators: Types, Functions and Applications. Physics Research and Technology . Nova Science. ISBN 9781536158106

This list was generated on Sun Oct 2 09:24:31 2022 UTC.